Alert archive / Nebraska / Winter Storm Warnings in 2013
Winter Storm Warning 3, NWS Omaha, NE
NWS Omaha, NE issued this winter storm warning at Apr 9, 2013, 4:02 AM CDT for 9 counties in Nebraska. It took effect at Apr 9, 2013, 10:00 AM CDT. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2013, 4:02 AM CDT (09:02 UTC)
- In effect from
- Apr 9, 2013, 10:00 AM CDT
- Expired
- Apr 11, 2013, 4:09 AM CDT
- In force
- 42 hr
- Issued by
- NWS Omaha, NE
Counties Antelope County, NE, Boone County, NE, Cedar County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 134 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this winter storm warning went out at Apr 9, 12:27 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Apr 9, 12:27 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1227 AM CDT TUE APR 9 2013
.AVIATION...
06Z TAFS FOR KOMA...KOFK...KLNK.
PERIODS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE AREA
THROUGH 10Z WITH LIFR CONDITIONS CONTINUING AT KOFK AND DEVELOPING
AT KOMA AND KLNK THROUGH 12Z. FREEZING RAIN LIKELY AT KOFK AFTER
15Z. LATEST RAP MODEL SHOWS WARM FRONT REMAINING NORTHWEST OF
KOMA AND KLNK THROUGH 18Z.
&&
.PREV DISCUSSION... /ISSUED 322 PM CDT MON APR 8 2013/
SHORT TERM...TONIGHT THROUGH THURSDAY
STRONG SPRING STORM SYSTEM IS KNOCKING AT OUR DOOR...WITH ACTIVE
WEATHER EXPECTED FOR THE NEXT FEW DAYS. SUBJECTIVE 12Z UPPER AIR
ANALYSIS INDICATES UPPER-LEVEL TROUGH DEEPENING INTO A LOW OVER
THE GREAT BASIN...WITH 500MB HEIGHT FALLS UP TO 150M. ANOTHER
SHORTWAVE WAS ADVANCING ACROSS IA...WITH 70M HEIGHT FALLS
ASSOCIATED WITH IT. UPPER-LEVEL JET WAS STRONGEST ON THE BACK SIDE
OF THE DIGGING UPPER LOW..WITH UP TO 110KT ALONG THE PACIFIC
COAST. MOISTURE AXIS AT 850MB EXTENDED FROM TX THROUGH EASTERN
KS/WESTERN MO AS FAR NORTH AS THE NEB AND IA BORDERS...WTIH A
DEVELOPING LEE LOW IN SOUTEAST CO/OK PANDHANDLE/SOUTHWEST KS. SUB-
0C TEMPS AT 850MB EXTENDED FROM MT THROUGH ND INTO NORTHERNMOST
MN. RAP ANALYSIS AT 19Z INDICATED A SURFACE LOW IN SOUTHEAST
CO/NORTHEAST NM...WITH FRONTAL BOUNDARY EXTENDING FROM SOUTHWEST
NEB THROUGH NORTHEAST NEB AS COLD AIR BEGINS TO DESCEND OUT OF SD
WHILE WARM AIR ADVECTION CONTINUES AHEAD OF THE LOW.
MAIN FORECAST CONCERNS INCLUDE CONVECTIVE POTENTIAL THIS EVENING AND
TONIGHT AND IN THE SOUTHERN CWA THROUGH TUESDAY...AS WELL AS WINTER
WEATHER POTENTIAL IN THE NORTHWEST CWA EARLY TUESDAY MORNING THROUGH
WEDNESDAY. LINGERING CLOUDS ARE INHIBITING WARMING IN THE
SOUTH...WHICH MIGHT MAKE REACHING CONVECTIVE TEMPERATURE A
CHALLENGE. STORMS ARE LIKELY TO FIRE THIS AFTERNOON FURTHER WEST IN
KS...AND MOVE ACROSS NORTHERN KS/SOUTHERN NEB LATER THIS EVENING
THROUGH TONIGHT. MEANWHILE...COLD FRONT DESCENDING OUT OF SD IS
LIKELY TO REACH THE NORTHERN CWA THIS EVENING/TONIGHT...AND SHOULD
BEGIN TO SEE RAIN ALONG THAT FRONT AS WELL. HAVE INCLUDED THUNDER
MENTION EVERYWHERE THIS EVENING...BUT STARTED TO TAKE IT OUT OF THE
NORTHERN CWA AFTER MIDNIGHT. DOES APPEAR THAT SURFACE TEMPS WILL
REMAIN ABOVE FREEZING THROUGH THE NIGHT ACROSS THE AREA...AND THUS
HAVE INDICATED RAIN...BUT SHOULD COLD AIR ARRIVE FASTER THAN
FORECAST...MAY SEE A CHANGE TO WINTRY MIX A LITTLE EARLIER.
COLD AIR ADVECTION WILL CONTINUE TUESDAY IN THE NORTHERN CWA AS
FRONT SLOWLY DIGS THROUGH THE CWA. NORTHWESTERN CWA SHOULD FALL
BELOW FREEZING NEAR THE GROUND BY MID-MORNING TUESDAY...AND WITH
LINGERING MID-LEVEL WARM NOSE...WOULD EXPECT PRECIPITATION TO CHANGE
FROM RAIN TO FREEZING RAIN/SLEET. SOUNDINGS ARE ON THE FENCE ON
WHICH WAY TO GO WITH PRECIP TYPE...AND HAVE INCLUDED A MIX OF BOTH.
OBVIOUSLY...IF ONE PHASE DOMINATES...IMPACTS WILL BE SIGNIFICANTLY
DIFFERENT. DID MOVE BACK TIMING ON WINTER STORM WATCH TO BEGIN AT
12Z IN THE FAR NORTHWEST AND 15Z IN THE REMAINING COUNTIES...BUT
WILL LET THE NEXT SHIFT MAKE AN ASSESSMENT ON TEMPERATURE PROFILES
TO DETERMINE POSSIBLE CONVERSION TO WARNING OR ADVISORY. FURTHER
SOUTH...HAVE INCLUDED THUNDERSTORM MENTION IN THE SOUTHEASTERN CWA
AS FRONT IS LIKELY TO ARRIVE DURING THE AFTERNOON WHEN SOME
DESTABILIZATION HAS OCCURRED.
FOLLOWED MODEL SOUNDINGS PRETTY CLOSELY FOR PRECIP TYPE THROUGH
TUESDAY NIGHT...WITH MORE OF A NAM/SREF FLAVOR LEANING TOWARD
CONTINUED ZR/IP. GFS DID LEAN MORE TOWARD SNOW...BUT FOR NOW...HAVE
LEANED TO THE WARMER MID-LEVEL SOLUTION AS THE SLOW-MOVING SYSTEM
CONTINUES TO ALLOW MID-LEVEL WARM AIR ADVECTION AND TROWALING AHEAD
OF IT. MOST OF THE EASTERN HALF OF THE CWA IS PROGGED TO REMAIN
RAIN THROUGH WEDNESDAY...WHILE PRECIPITATION TRANSITIONS TO A MIX
WITH SNOW IN THE NORTHWEST CWA. DELAYED TRANSITION SHOULD HOLD DOWN
AMOUNTS FOR ANY FROZEN PRECIPITATION ACROSS MOST OF THE CWA...AS
PRECIP AMOUNTS ARE PROGGED TO DIMINISH QUITE A BIT ON WEDNESDAY
NIGHT BY THE TIME TEMPS ARE COLD ENOUGH TO ALLOW SNOW ACROSS THE
REST OF THE CWA. STILL...AS WITH ALL PRECIP TYPE ISSUES...THE LINE
BETWEEN PRECIP TYPES IS THIN...AND CONFIDENCE IS ALWAYS ON THE LOW
SIDE FOR THESE TRANSITIONS. AN EARLIER CHANGEOVER WITH COLDER MID-
LEVELS WOULD PRODUCE MORE SNOW ACROSS THE AREA. PRECIPITATION
SHOULD FINALLY BEGIN TO EXIT THE AREA BY THURSDAY...BUT DID LOWER
TEMPS BY SEVERAL DEGREES ON THURSDAY AS THE COLDEST 850MB TEMPS PASS
OVER THE AREA.
MAYES
LONG TERM...THURSDAY NIGHT THROUGH MONDAY
TEMPERATURES SHOULD BEGIN A MODERATING TREND THROUGH LATE WEEK
AND INTO THE WEEKEND AS UPPER-LEVEL FLOW RETURNS TO ZONAL...WITH
TEMPERATURES RETURNING TO NEAR-NORMAL READINGS FOR THE WEEKEND.
MODEL BLENDS CONTINUE TO GIVE A SLIGHT CHANCE TO SMALL CHANCE OF
PRECIPITATION ON SATURDAY NIGHT THROUGH MONDAYNIGHT...BUT
CONFIDENCE IS VERY LOW AS MODELS CONTINUE TO EXHIBIT SIGNIFICANT
RUN TO RUN VARIABILITY IN THE TIMING OR LOCATION OF ANY RAIN.
PRECIPITATION WOULD NOT BE LIKELY DURING ALL OF THOSE
PERIODS...BUT RATHER OVER A NARROWER WINDOW BETWEEN SATURDAY NIGHT
AND MONDAY NIGHT.
MAYES/BOUSTEAD
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WINTER STORM WATCH FROM 10 AM CDT THIS MORNING THROUGH WEDNESDAY
AFTERNOON FOR NEZ012-017-030-031.
WINTER STORM WATCH FROM 7 AM CDT THIS MORNING THROUGH WEDNESDAY
AFTERNOON FOR NEZ011-016.
IA...NONE.
&&
FOBERTHazardous weather outlook, Apr 8, 5:14 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 514 PM CDT MON APR 8 2013 IAZ043-055-056-069-079-080-090-091-NEZ015-018-032>034-042>045- 050>053-065>068-078-088>093-091215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-THURSTON-WAYNE-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE- WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS- OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 514 PM CDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY THUNDERSTORM DEVELOPMENT IS LIKELY THIS EVENING ACROSS PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. THUNDERSTORMS ARE THEN EXPECTED TO CONTINUE THROUGH MUCH OF THE OVERNIGHT HOURS. ISOLATED SEVERE WEATHER IN THE FORM OF LARGE HAIL IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY AFTERNOON AND EVENING...GENERALLY ALONG AND SOUTHEAST OF INTERSTATE 80 IN NEBRASKA AND IOWA. COLDER AIR WILL SPILL IN BEHIND THIS WEATHER SYSTEM...WHICH WILL BRING A CHANCE FOR RAIN CHANGING TO FREEZING RAIN OR SLEET BY TUESDAY NIGHT ACROSS EASTERN NEBRASKA. VERY LIGHT ICING COULD OCCUR BECAUSE OF THIS. THE WINTRY MIX COULD CHANGE TO ALL SNOW BY WEDNESDAY NIGHT AND LINGER THROUGH EARLY THURSDAY WITH SOME VERY MINOR ACCUMULATIONS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT. NEZ011-012-016-017-030-031-091215- KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-MADISON- 514 PM CDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY SCATTERED THUNDERSTORMS COULD DEVELOP THIS EVENING...BUT SEVERE STORMS ARE NOT EXPECTED. THE PRECIPITATION MAY MIX WITH SOME SLEET OR LIGHT FREEZING RAIN VERY LATE TONIGHT IN EXTREME NORTHWEST KNOX AND ANTELOPE COUNTIES. FREEZING RAIN OR SLEET WILL BE POSSIBLE TUESDAY AS COLDER AIR SPILLS INTO THE AREA. A WINTER STORM WATCH WILL BE IN EFFECT ON TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY RAIN OR FREEZING RAIN WILL EVENTUALLY CHANGING TO SNOW TUESDAY NIGHT AND LINGER THROUGH WEDNESDAY. ICE ACCUMULATIONS COULD RANGE UP TO ONE QUARTER INCH AND SNOW COULD RANGE UP TO A FEW INCHES AS WELL. IN ADDITION...NORTH TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH AS THE WINTRY PRECIPITATION DEVELOPS. AS A RESULT...A WINTER STORM WATCH WILL BE IN EFFECT THROUGH MIDDAY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR TUESDAY. FOBERT
In the hours before
Special weather statement, Apr 8, 11:21 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1121 PM CDT MON APR 8 2013
NEZ034-044-045-090500-
DODGE NE-BURT NE-WASHINGTON NE-
1121 PM CDT MON APR 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DODGE...SOUTHEASTERN
BURT AND WASHINGTON COUNTIES UNTIL 1200 AM CDT...
AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR KENNARD...OR 20 MILES NORTHWEST OF
OMAHA...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM ALONG
WITH BRIEF HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
BLAIR...NICKERSON...KENNARD AND HERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4147 9607 4146 9648 4175 9650 4176 9610
4170 9609 4170 9611 4168 9612 4166 9610
4164 9610 4161 9612 4158 9608 4154 9609
4153 9608
TIME...MOT...LOC 0418Z 169DEG 22KT 4150 9625
DERGANSpecial weather statement, Apr 8, 11:33 PM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1133 PM CDT MON APR 8 2013 NEZ032-033-043-044-090515- STANTON NE-DODGE NE-COLFAX NE-CUMING NE- 1133 PM CDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STANTON...WESTERN DODGE...NORTHEASTERN COLFAX AND SOUTHWESTERN CUMING COUNTIES UNTIL 1215 AM CDT... AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCHUYLER...OR 19 MILES EAST OF COLUMBUS... MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM ALONG WITH BRIEF HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... DODGE...CLARKSON...HOWELLS AND ROGERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4180 9720 4182 9681 4146 9684 4146 9707 TIME...MOT...LOC 0432Z 171DEG 24KT 4149 9698 DERGAN
Special weather statement, Apr 8, 11:58 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1158 PM CDT MON APR 8 2013
NEZ034-045-090530-
BURT NE-WASHINGTON NE-
1158 PM CDT MON APR 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR BURT AND NORTHWESTERN WASHINGTON
COUNTIES UNTIL 1230 AM CDT...
AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR TEKAMAH...OR 32 MILES NORTHWEST OF
OMAHA...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM ALONG
WITH BRIEF HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
TEKAMAH...CRAIG AND HERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4170 9610 4169 9612 4166 9611 4160 9611
4159 9644 4195 9646 4196 9613 4192 9614
4190 9616 4187 9615 4185 9611 4181 9610
TIME...MOT...LOC 0455Z 178DEG 22KT 4169 9627
FOBERTSpecial weather statement, Apr 9, 2:09 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
209 AM CDT TUE APR 9 2013
NEZ042-090745-
PLATTE NE-
209 AM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR PLATTE COUNTY UNTIL 245 AM CDT...
AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GENOA TO
DUNCAN...OR ALONG A LINE EXTENDING FROM 45 MILES SOUTHWEST OF
NORFOLK TO 6 MILES SOUTHWEST OF COLUMBUS...AND MOVING NORTH AT 40
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...PLATTE CENTER...DUNCAN...MONROE...LINDSAY...CRESTON...
HUMPHREY...TARNOV AND CORNLEA.
LAT...LON 4174 9726 4140 9726 4140 9738 4138 9740
4140 9770 4152 9770 4153 9774 4153 9783
4154 9783 4174 9783
TIME...MOT...LOC 0705Z 167DEG 27KT 4142 9776 4137 9743
CHERMOKSpecial weather statement, Apr 9, 3:11 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
311 AM CDT TUE APR 9 2013
NEZ042-043-050-090845-
BUTLER NE-COLFAX NE-PLATTE NE-
311 AM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BUTLER...COLFAX AND
PLATTE COUNTIES UNTIL 345 AM CDT...
AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ST.
EDWARD TO RISING CITY...OR ALONG A LINE EXTENDING FROM 40 MILES
SOUTHWEST OF NORFOLK TO 16 MILES SOUTH OF COLUMBUS...AND MOVING
NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...SCHUYLER...CLARKSON...HOWELLS...BELLWOOD...LEIGH...RISING
CITY...PLATTE CENTER...DUNCAN...MONROE...CRESTON...HUMPHREY...
RICHLAND...TARNOV AND CORNLEA.
LAT...LON 4174 9766 4172 9720 4174 9691 4158 9691
4112 9732 4116 9737 4139 9737 4137 9745
4136 9752 4133 9759 4139 9760 4140 9770
4152 9770 4152 9780 4154 9783
TIME...MOT...LOC 0810Z 216DEG 46KT 4153 9783 4120 9736
CHERMOKSpecial weather statement, Apr 9, 3:54 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
354 AM CDT TUE APR 9 2013
NEZ042-090930-
PLATTE NE-
354 AM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR PLATTE COUNTY UNTIL 430 AM CDT...
AT 347 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PLATTE CENTER...OR 6 MILES NORTHWEST OF
COLUMBUS...MOVING NORTH AT 40 MPH. BEHIND THIS CELL WAS A LINE OF
STRONG THUNDERSTORMS THAT WILL ROLL THROUGH THE DUNCAN AND COLUMBUS
AREA BETWEEN 405 AND 415 AM.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...PLATTE CENTER...DUNCAN...MONROE...LINDSAY...CRESTON...
HUMPHREY...TARNOV AND CORNLEA.
LAT...LON 4174 9727 4146 9725 4138 9726 4140 9738
4137 9745 4137 9750 4134 9759 4139 9760
4139 9763 4149 9771 4152 9770 4153 9774
4174 9777
TIME...MOT...LOC 0847Z 199DEG 36KT 4150 9745
CHERMOKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:57 PM CDT | Special Weather Statement | OAX | Madison | 48 min |
| Apr 8, 10:50 PM CDT | Special Weather Statement | OAX | Douglas, Washington | 25 min |
| Apr 8, 10:52 PM CDT | Special Weather Statement | OAX | Cuming | 38 min |
| Apr 8, 10:56 PM CDT | Special Weather Statement | OAX | Platte | 49 min |
| Apr 8, 11:05 PM CDT | Special Weather Statement | OAX | Boone | 40 min |
| Apr 8, 11:21 PM CDT | Special Weather Statement | OAX | Washington | 39 min |
| Apr 8, 11:33 PM CDT | Special Weather Statement | OAX | Colfax | 42 min |
| Apr 8, 11:58 PM CDT | Special Weather Statement | OAX | Burt | 32 min |
| Apr 9, 2:09 AM CDT | Special Weather Statement | OAX | Platte | 36 min |
| Apr 9, 3:11 AM CDT | Special Weather Statement | OAX | Colfax, Platte | 34 min |
| Apr 9, 3:45 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 30 min |
| Apr 9, 3:54 AM CDT | Special Weather Statement | OAX | Platte | 36 min |
| Apr 9, 4:02 AM CDT | Winter Weather Advisory | OAX | Boone, Cedar, Madison, Pierce, Platte, Stanton and 1 more | 12 hr |
| Apr 9, 4:12 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 33 min |
| Apr 9, 4:32 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 43 min |
| Apr 9, 5:13 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 32 min |
| Apr 9, 1:15 PM CDT | Special Weather Statement | OAX | Antelope, Boone | 45 min |
| Apr 9, 1:59 PM CDT | Special Weather Statement | OAX | Antelope, Boone, Madison | 31 min |
| Apr 9, 2:23 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 37 min |
| Apr 9, 2:46 PM CDT | Severe Thunderstorm Warning | OAX | Madison | 29 min |
| Apr 9, 3:07 PM CDT | Special Weather Statement | OAX | Wayne | 38 min |
| Apr 9, 3:29 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 31 min |
| Apr 9, 4:01 PM CDT | Special Weather Statement | OAX | Cedar, Knox, Pierce, Wayne | 29 min |
| Apr 9, 4:01 PM CDT | Winter Weather Advisory | OAX | Boone, Burt, Butler, Colfax, Cuming, Jefferson and 6 more | 36 hr |
| Apr 9, 4:08 PM CDT | Special Weather Statement | OAX | Thurston | 22 min |
| Apr 9, 4:23 PM CDT | Special Weather Statement | OAX | Cedar, Pierce, Wayne | 22 min |
| Apr 9, 4:43 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 32 min |
| Apr 9, 5:04 PM CDT | Special Weather Statement | OAX | Boone, Madison, Platte | 26 min |
| Apr 9, 5:22 PM CDT | Special Weather Statement | OAX | Butler | 23 min |
| Apr 9, 5:28 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 32 min |
| Apr 9, 5:52 PM CDT | Special Weather Statement | OAX | Boone, Madison, Pierce, Platte, Stanton, Wayne | 23 min |
| Apr 9, 5:56 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 34 min |
| Apr 9, 6:03 PM CDT | Special Weather Statement | OAX | Lancaster | 27 min |
| Apr 9, 6:14 PM CDT | Special Weather Statement | OAX | Butler | 31 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 28 min |
| Apr 9, 6:19 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 26 min |
| Apr 9, 6:22 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 23 min |
| Apr 9, 6:27 PM CDT | Special Weather Statement | OAX | Dodge | 33 min |
| Apr 9, 6:32 PM CDT | Special Weather Statement | OAX | Burt, Dodge | 28 min |
| Apr 9, 6:40 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 35 min |
| Apr 9, 6:41 PM CDT | Special Weather Statement | OAX | Dodge | 34 min |
| Apr 9, 6:45 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 30 min |
| Apr 9, 6:50 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge | 25 min |
| Apr 9, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge | 35 min |
| Apr 9, 4:47 AM CDT | Special Weather Statement | OAX | Monona | 28 min |
| Apr 9, 5:40 AM CDT | Special Weather Statement | OAX | Harrison, Monona | 35 min |
Nearby
Winter Storm Warnings in Nebraska, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.